# SDR ASAA2024010949636

- Difficulty date: January 9, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5307401000000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PARTS RACK) PANEL 132FF IS CRACKED GROUNDED - YES. REPAIRED FLOOR PANEL 132FF IAW A320-214 SRM 53-02-00-283-001 AND SRM 53-02-00-300-004 AND SRM 51-77-11-911-031. REPAIR IS LOCATED 13.2" FROM FWD END 6.8" FROM UPPER END. FLOOR PANEL IN ZONE B. REPAIR MEASURES TO BE 1" IN DIAMETER AND IS A PERMANENT REPAIR. A/C INFO: N849VA S/N:4991 F/H: 35187:50 F/C: 11749 WV:015
